# SDR JJBA200961609

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 21,673 hours, 29,834 cycles
- Engine: Pwa PW123D
- Engine time: 22,568 hours, 31,521 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Stuck
- Location: Beta Lockout
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE-OFF AT APPOX.350 FT OFF THE GROUND, NR 2 PROP BEGAN TO CYCLE IN AND OUT OF FEATHER. CREW PULLED BACK POWER, AND RETURNED TO FIELD.  MAINTENANCE CREW REMOVED AND REPLACED NR 2 TORQUE SIGNAL CONDITIONER UNIT, DID A TEST FLIGHT, TEST FLIGHT FAILED. SAME CONDITION AS BEFORE, EXCEPT THIS TIME NR 2 ENGINE WAS SHUT DOWN.  MAINTENANCE CREW TROUBLE SHOT THE BETA LOCK OUT SYSTEM, FOUND THAT THE SWITCH (6141S4) WAS STUCK IN THE NORMALY CLOSED POSITION. R&R  SWITCH, GROUND CHECK WAS SATISFACTORY. TEST FLIGHT WAS ALSO SATISFACTORY.
